The structure theorem for comodule algebras over Hopf algebroids

Authors: Wang, Y.1; Zhang, L.2

Source: Acta Mathematica Hungarica, Volume 132, Numbers 1-2, July 2011 , pp. 49-62(14)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

We obtain the structure theorem for $(H, \mathcal{H})$ -Hopf bimodules over Hopf algebroids, where H is the total algebra of the Hopf algebroid  $\mathcal{H}$ . Based on this theorem, we investigate the structure theorem for comodule algebras over Hopf algebroids.

Keywords: 16W30; Hopf algebroid; Hopf bimodule; comodule algebra; smash product; structure theorem

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10474-011-0084-4

Affiliations: 1: College of Science, Nanjing Agricultural University, Nanjing, 210095, P.R. China, Email: wangyongmath@gmail.com 2: College of Science, Nanjing Agricultural University, Nanjing, 210095, P.R. China, Email: zlyun@njau.edu.cn

Publication date: July 1, 2011

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page